# SDR DALA2023041703039

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 88,128 hours, 40,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3223 ECAM DOOR PAGE INDICATIONS - AFT CARGO DOOR LIGHT WITH ABORTED TAKEOFF. CORRECTIVE ACTION: CLEANED DOOR PROX SENSORS. OK FOR CONTINUED SERVICE. (9643386)
